# SDR C77A20130929018

- Difficulty date: September 25, 2013
- Submitted: September 29, 2013
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 16,058 hours, 9,161 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 14G0659205
- Condition: Torn
- Location: Drain Mast
- Part time: 16,058 hours, 9,161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE INBD THRUST REVERSER DRAIN MAST SEAL IS TORN.   R & R DRAIN MAST SEAL IAW EO E17X-7800-002.3, REV I.
